# SDR ASAA12511256

- Difficulty date: March 17, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 15,277 hours, 4,908 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17694402
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O FMC RHEOSTAT TURNS 360 DEGREES.  REPLACED RT FMC MCDU KEYBOARD REF MM 34 61 01 000 801.  ALL OPS CK'S PASSED.
